Roskilde University Digital Archive >
RUCs Digitale Projektbibliotek / RU Digital Project Library  >
RUC overbygningsrapporter / RU Projects: Degree Programs >
Projektrapporter og specialer / Projectreports and master thesis >

Please use this identifier to cite or link to this item: http://rudar.ruc.dk/handle/1800/3842

Title: Mulige årsagssammenhænge for de oftest observerede dermatologiske og intestinale bivirkninger ved behandling med Lapatinib
Other Titles: Possible causes of the most often observed dermatologic and intestinal side effects in treatment with Lapatinib
Authors: Gvozdar, Ernes
Jensen, Elisa Pouline
Jørgensen, Sara Rubek
Nielsen, Sofie Sylvest
Nonboe, Annika Weile
Advisor: Rasmussen, Merete
Sørensen, Peter Grundtvig
Keywords: Human epidermal vækstfaktorreceptor
HER-2
Dermatologiske bivirkninger
Intestinale bivirkninger
acne folliculitis
Diarré
Lapatinib
Brystkræft
Examination Date: 23-Jan-2009
Issue Date: 22-Dec-2008
Abstract: Lapatinib is a new drug used in treatment of breast cancer, in which the human epidermal growth factor receptor 2 (HER-2) from the HER family is upregulated and activated. Lapatinib is a dual tyrosine kinase inhibitor of HER-1 and HER-2 and these receptors are involved in the control of apoptosis, cellular proliferation and differentiation. Treatment with Lapatinib has shown improved forecasts compared to previous medication. However different side effects have often been observed, such as skin rash and diarrhea. Identification of the cellular mechanisms underlying these side effects is important for optimizing treatment. Based on a literature study different causal relationships are presented, these may underlie the development of various side effects such as skin rash and diarrhea. These causal relationships are presented in 15 hypotheses, which include eight hypotheses for dermatological side effects and seven hypotheses for intestinal side effects. The 15 hypotheses include inhibition of HER, inhibition of other tyrosine kinases and metabolism of Lapatinib. It is deduced that there is a causal relationship between inhibition of HER-1 and HER-2 by Lapatinib in breast cancer and the often observed dermatological and intestinal side effects. Less supported is the possibility that Lapatinibs metabolism and Lapatinibs potential inhibition of other tyrosine kinases may affect the development of dermatological and intestinal side effects.
URI: http://hdl.handle.net/1800/3842
Subject: Thesis
Education: Medicinalbiologi / Medical Biology - not master thesis
Appears in Collections:Medicinalbiologi rapporter / Medical biology projects
Projektrapporter og specialer / Projectreports and master thesis

Files in This Item:

File Description SizeFormat
den_endelige[1].pdf4,06 MBAdobe PDFView/Open


This item is protected by original copyright

Recommend this item

Items in RUDAR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! RUDAR Software Copyright © 2002-2011  Duraspace